# SDR 044288

- Difficulty date: October 22, 2002
- Submitted: November 18, 2002
- Operation: Air carrier
- Aircraft: N142ZV
- Make and model: Beech 1900D
- Aircraft serial: UE142
- Aircraft time: 12,964 hours, 19,517 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: 1013841377
- Part serial: 1021
- Condition: Failed
- Location: Mlg Selector
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER THE DEPARTURE FROM ROSWELL, NEW MEXICO TO ALBUQUERQUE NEW MEXICO ON FLIGHT 415, THE LANDING GEAR FAILED TO RETRACT. THERE WAS NO ABNORMAL INDICATIONS IN THE COCKPIT.THE AIRCRAFT CONTINUED ON ITS FLIGHT TO ALBUQUERQUE AND LANDED WITH NO FURTHER INCIDENT. THE ALBUQUERQUE MAINTENANCE FOUND THE LANDING GEAR HANLDE HAD FAILED. THE CORRECTIVE ACTION WAS THAT THEY REMOVED AND REPLACED THE LANDING GEAR HANDLE. THE AIRCRAFT WAS THEN RETURNED TO SERVICE. THE TEARDOWN REPORT HAS BEEN RECEIVED ON 11/18/02. THE REPORT STATES THAT THE UNIT REQUIRES THE REPLACEMENT OF TWO SWITCHES.
